Journal of the Mathematical Society of Japan

Indivisibility of class numbers of totally imaginary quadratic extensions and their Iwasawa invariants

Hirotada NAITO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 43, Number 1 (1991), 185-194.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227108334

Digital Object Identifier
doi:10.2969/jmsj/04310185

Mathematical Reviews number (MathSciNet)
MR1082429

Zentralblatt MATH identifier
0719.11072

Subjects
Primary: 11R29: Class numbers, class groups, discriminants
Secondary: 11R11: Quadratic extensions 11R23: Iwasawa theory 11R42: Zeta functions and $L$-functions of number fields [See also 11M41, 19F27]

Citation

NAITO, Hirotada. Indivisibility of class numbers of totally imaginary quadratic extensions and their Iwasawa invariants. J. Math. Soc. Japan 43 (1991), no. 1, 185--194. doi:10.2969/jmsj/04310185. https://projecteuclid.org/euclid.jmsj/1227108334


Export citation